MAUDE Adverse Event Report: ST. JUDE MEDICAL, COSTA RICA LTDA FLEXABILITY¿ ABLATION CATHETER, UNI-D, CURVE F; CARDIAC ABLATION PERCUTANEOUS CATHETER

ST. JUDE MEDICAL, COSTA RICA LTDA FLEXABILITY¿ ABLATION CATHETER, UNI-D, CURVE F; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number A701158
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/17/2018
Type of Reportable Event Malfunction
Event or Problem Description
During a premature ventricular contraction ablation procedure a handle leak occurred.While ablating a saline leak was observed from the catheter and a high temperature error was displayed on the generator.The catheter was removed and replaced to continue the procedure.There were no adverse patient consequences.
 
Additional Manufacturer Narrative
The reported events of a temperature issue and a leak could not be confirmed.The catheter met specifications for electrical and temperature testing, and functioned per requirements during an irrigation flow test with no leaks noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported temperature issue and leak could not be confirmed.

Brand Name
FLEXABILITY¿ ABLATION CATHETER, UNI-D, CURVE F
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key7772905
Report Number3008452825-2018-00268
Device Sequence Number19180333
Product Code OAD
UDI-Device Identifier05415067011503
UDI-Public05415067011503
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model NumberA701158
Device Catalogue NumberA701158
Device Lot Number6297208
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/17/2018
Supplement Date Received by Manufacturer08/13/2018
Initial Report FDA Received Date08/10/2018
Supplement Report FDA Received Date08/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1